# SDR DXTA200702291

- Difficulty date: June 23, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Gulstm 200
- Aircraft serial: 116
- Aircraft time: 1,726 hours, 1,085 cycles
- Engine: Pwc PW306A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

APU FIRE INDICATION ON GROUND. BLEW BOTTLE INTO APU DURING CHECKLIST. RT FIRE BOTTLE IS EMPTY.  [07-12-07]  REMOVED TAIL CONE AND INSPECTED APU FOR DAMAGE.  FOUND NO DAMAGE.  REMOVED APU FIRE DETECT LOOP AND INSTALLED A NEW GAC FURNISHED BOTTLE.  PERFORMED SATISFACTORY OPS CHECKS OF THE APU AND ENGINE ARE DETECT SYS.  REF G200 MM 26-10-25, 26-10-20
